Communications in Mathematical Physics

Sharpness of the phase transition in percolation models

Michael Aizenman and David J. Barsky

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 108, Number 3 (1987), 489-526.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104116538

Mathematical Reviews number (MathSciNet)
MR0874906

Zentralblatt MATH identifier
0618.60098

Subjects
Primary: 82A43
Secondary: 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43]

Citation

Aizenman, Michael; Barsky, David J. Sharpness of the phase transition in percolation models. Comm. Math. Phys. 108 (1987), no. 3, 489--526. https://projecteuclid.org/euclid.cmp/1104116538


Export citation